Modularity of Galois representations
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 367-381.

This paper is essentially the text of the author’s lecture at the 2001 Journées Arithmétiques. It addresses the problem of identifying in Galois-theoretic terms those two-dimensional, p-adic Galois representations associated to holomorphic Hilbert modular newforms.

Dans cet article, nous donnons une interprétation en termes de théorie de Galois des représentations galoisiennes p-adiques de dimension 2 associés aux formes modulaires holomorphes de Hilbert qui sont des «new forms». L’article suit pour l’essentiel l’exposé des Journées Arithmétiques de 2001.

@article{JTNB_2003__15_1_367_0,
     author = {Chris Skinner},
     title = {Modularity of {Galois} representations},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {367--381},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.407},
     zbl = {1057.11032},
     mrnumber = {2019021},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.407/}
}
TY  - JOUR
TI  - Modularity of Galois representations
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 367
EP  - 381
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.407/
UR  - https://zbmath.org/?q=an%3A1057.11032
UR  - https://www.ams.org/mathscinet-getitem?mr=2019021
UR  - https://doi.org/10.5802/jtnb.407
DO  - 10.5802/jtnb.407
LA  - en
ID  - JTNB_2003__15_1_367_0
ER  - 
%0 Journal Article
%T Modularity of Galois representations
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 367-381
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.407
%R 10.5802/jtnb.407
%G en
%F JTNB_2003__15_1_367_0
Chris Skinner. Modularity of Galois representations. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 367-381. doi : 10.5802/jtnb.407. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.407/

[BR] D. Blasius, J. Rogawski, Motives for Hilbert modular forms. Invent. Math. 114 (1993), no. 1, 55-87. | EuDML | MR | Zbl

[BCDT] C. Breuil, B. Conrad, F. Diamond, R. Taylor, On the modularity of elliptic curves over Q: wild 3-adic exercises. J. Amer. Math. Soc. 14 (2001), no. 4, 843-939. [BDST] K. Buzzard, M. Dickinson, N. Shepherd-Barron, R. Taylor, On icosahedral Artin representations. Duke Math. J. 109 (2001), no. 2, 283-318. | MR | Zbl

[BT] K. Buzzard, R. Taylor, Companion forms and weight one forms. Ann. of Math. 149 (1999), no. 3, 905-919. | EuDML | MR | Zbl

[CDT] B. Conrad, F. Diamond, R. Taylor, Modularity of certain potentially Barsotti-Tate Galois representations. J. Amer. Math. Soc. 12 (1999), no. 2, 521-567. | MR | Zbl

[DRS] B. De Smit, K. Rubin, R. Schoof, Criteria for complete intersections. In: Modular forms and Fermat's Last Theorem, 343-356, Springer, 1997. | MR | Zbl

[D1] F. Diamond, On deformation rings and Hecke rings. Ann. of Math. (2) 144 (1996), no. 1, 137-166. | MR | Zbl

[D2] F. Diamond, The refined conjecture of Serre. In: Elliptic Curves, Modular forms, and Fermat's Last Theorem (ed. J. Coates), International Press, Cambridge, MA, 1995. | MR | Zbl

[D3] F. Diamond, The Taylor-Wiles construction and multiplicity one. Invent. Math. 128 (1997), no. 2, 379-391. | MR | Zbl

[Di] M. Dickinson, On the modularity of certain 2-adic Galois representations. Duke Math. J. 109 (2001), no. 2, 319-382. | MR | Zbl

[ES] J. Ellenborg, C. Skinner, On the modularity of Q-curves. Duke Math. J. 109 (2001), no. 1, 97-122. | MR | Zbl

[Fo] J.-M. Fontaine, Représentations l-adiques potentiellement semi-stables. In: Périodes p-adiques, Asterisque 223 (1994) 321-247. | MR | Zbl

[FoM] J.-M. Fontaine, B. Mazur, Geometric Galois representations. In: Elliptic Curves, modular forms, and Fermat's Last Theorem (Hong Kong, 1993), pp. 41-78, Internat. Press, 1995. | MR | Zbl

[F1] K. Fujiwara, Deformation rings and Hecke algebras in the totally real case, preprint (1996).

[F2] K. Fujiwara, Deformation rings and Hecke algebras in the totally real case, preprint (1999).

[F3] K. Fujiwara, it Level optimazation in the totally real case, preprint (1999).

[H1] H. Hida, On nearly ordinary Hecke algebras for GL(2) over totally real fields. In: Algebraic number theory, Adv. Stud. Pure Math. 17, 139-169, Academic Press, 1989. | MR | Zbl

[H2] H. Hida, Nearly ordinary Hecke algebras and Galois representations of several variables. In: Algebraic analysis, geometry, and number theory (Baltimore, MD 1988), 115-138, John Hopkins Univ. Press, 1989. | MR | Zbl

[J] F. Jarvis, Level lowering for modular mod representations over totally real fields. Math. Ann. 313 (1999), 141-160. | MR | Zbl

[M1] B. Mazur, Deforming Galois representations. In: Galois Groups over Q, vol. 16, MSRI Publications, Springer, 1989. | MR | Zbl

[M2] B. Mazur, An introduction to the deformation theory of Galois representations. In: Modular Forms and Fermat's Last Theorem (eds. G. Cornell et al.), Springer-Verlag, New York, 1997. | MR | Zbl

[Ra] A. Rajaei, On lowering the levels in modular mod Galois representations of totally real fields. Thesis, Princeton University, 1998.

[SW1] C. Skinner, A. Wiles, Ordinary representations and modular forms. Proc. Nat. Acad. Sci. U.S.A. 94 (1997), no. 20, 10520-10527. | MR | Zbl

[SW2] C. Skinner, A. Wiles, Modular forms and residually reducible representations. Publ. Math. IHES 89 (1999), 5-126. | Numdam | MR | Zbl

[SW3] C. Skinner, A. Wiles, Base change and a problem of Serre. Duke Math. J. 107 (2001), no. 1, 15-25. | MR | Zbl

[SW4] C. Skinner, A. Wiles, Nearly ordinary deformations of irreducible residual representations. Ann. Fac. Sci. Toulouse Math. (6) 10 (2001), no. 1, 185-215. | Numdam | MR | Zbl

[Ta] J. Tate, Number theoretic background. In: Automorphic forms, representations and L-functions, Part 2, Proc. Sympos. Pure Math., XXXIII, pp. 3-26, Amer. Math. Soc., Providence, R.I., 1979. | MR | Zbl

[T] R. Taylor, On Galois representations associated to Hilbert modular forms. In: Elliptic Curves, Modular forms, and Fermat's Last Theorem (ed. J. Coates), International Press, Cambridge, MA, 1995. | Zbl

[TW] R. Taylor, A. Wiles, Ring-theoretic properties of certain Hecke algebras. Ann. of Math. (2) 141 (1995), no. 3, 553-572. | MR | Zbl

[Wa] L. Washington, The non-p-part of the class number in a cyclotomic Zp-extension. Invent. Math. 49 (1978), no. 1, 87-97. | MR | Zbl

[W1] A. Wiles, Modular elliptic curves and Fermat's Last Theorem. Ann. of Math. (2) 142 (1995), 443-551. | MR | Zbl

[W2] A. Wiles On ordinary λ-adic representations associated to modular forms. Invent. Math. 94 (1988), no. 3, 529-573. | Zbl

Cited by Sources: